# SDR SWAA2012041903236

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 79,128 hours, 70,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP AT MID-CABIN DETACHED.  SECURED FLOOR LIGHTING STRIP AT MID CABIN PER MM.
